# SDR 2000UALA00133

- Difficulty date: March 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Part serial: 1232
- Condition: Malfunctioned
- Location: Avionics Ventala
- Part time: 225 hours, 75 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

COULD NOT PRESSURIZE CABIN AFTER TAKEOFF.  SHORTLY AFTER DEPARTURE, VENT AVIONICS SYSTEM FAULT ECAM MESSAGE APPEARED WITH A RUMBLING, EVIDENT ON THE RIGHT SIDE OF THE ACFT.  SYSTEM DID NOT CORRECT ITSELF AFTER FOLLOWING ECAM PROCEDURE, STOPPED CLIMB AT 10,000 FEET.  CABIN ALTITUDE 10,000 FEET MEAN SEA LEVEL WAS 7700 FEET WITH DIFFERENTIAL PRESSURE OF 0.9.  *S/D*  REPLACED AVIONICS EQUIPMENT VENTILATION COMPUTER AND ACCOMPLISHED TEST AS REQUIRED.  TEST OK.
